# SDR HEEA079152

- Difficulty date: May 23, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N404PH
- Make and model: Bell 407
- Aircraft serial: 53188
- Aircraft time: 3,690 hours
- System (JASC): 6720 · Tail Rotor Control System
- Part: Bellcrank
- Part number: 406001704101
- Part serial: NA
- Condition: Chafed
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR BELLCRANK LUG IS CHAFED BEYOND LIMITS.
